MathSciNet Relay Station
MathSciNet bibliographic data
MR1303867 60D05 (52A22)
Küfer, K.-H. On the approximation of a ball by random polytopes. Adv. in Appl. Probab. 26 (1994), no. 4, 876–892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement